Asymptotic behavior of the solution of the first boundary value problem for the Laplace difference equation in the angle $5\pi/4$
Differencialʹnye uravneniâ, Tome 32 (1996) no. 7, pp. 902-911
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1996_32_7_a5,
author = {I. G. Beluhina},
title = {Asymptotic behavior of the solution of the first boundary value problem for the {Laplace} difference equation in the angle $5\pi/4$},
journal = {Differencialʹnye uravneni\^a},
pages = {902--911},
year = {1996},
volume = {32},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1996_32_7_a5/}
}
TY - JOUR AU - I. G. Beluhina TI - Asymptotic behavior of the solution of the first boundary value problem for the Laplace difference equation in the angle $5\pi/4$ JO - Differencialʹnye uravneniâ PY - 1996 SP - 902 EP - 911 VL - 32 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1996_32_7_a5/ LA - ru ID - DE_1996_32_7_a5 ER -
%0 Journal Article %A I. G. Beluhina %T Asymptotic behavior of the solution of the first boundary value problem for the Laplace difference equation in the angle $5\pi/4$ %J Differencialʹnye uravneniâ %D 1996 %P 902-911 %V 32 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1996_32_7_a5/ %G ru %F DE_1996_32_7_a5
I. G. Beluhina. Asymptotic behavior of the solution of the first boundary value problem for the Laplace difference equation in the angle $5\pi/4$. Differencialʹnye uravneniâ, Tome 32 (1996) no. 7, pp. 902-911. http://geodesic.mathdoc.fr/item/DE_1996_32_7_a5/